Averaging method in some problems of the theory of nonlinear oscillations

Authors

  • R. I. Petryshyn

Abstract

By using the averaging method, we prove the solvability of multipoint problems for nonlinear oscillation systems. The deviation of the solutions of original and averaged problems is estimated.

Published

25.06.1995

Issue

Section

Research articles

How to Cite

Petryshyn, R. I. “Averaging Method in Some Problems of the Theory of Nonlinear Oscillations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 6, June 1995, pp. 801–810, https://umj.imath.kiev.ua/index.php/umj/article/view/5474.